Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/242683
Type: Artigo
Title: Degenerate semigroups and stochastic flows of mappings in foliated manifolds
Title Alternative: 
Author: Costa, Paulo Henrique P. da
Ruffino, Paulo R.
Abstract: Let be a foliated compact Riemannian manifold. We consider a family of compatible Feller semigroups in C(M (n) ) associated to laws of the n-point motion. Under some assumptions (Le Jan and Raimond, Ann. Probab. 32:1247-1315, 2004) there exists a stochastic flow of measurable mappings in M. We study the degeneracy of these semigroups such that the flow of mappings is foliated, i.e. each trajectory lays in a single leaf of the foliation a.s, hence creating a geometrical obstruction for coalescence of trajectories in different leaves. As an application, an averaging principle is proved for a first order perturbation transversal to the leaves. Estimates for the rate of convergence are calculated.
Let be a foliated compact Riemannian manifold. We consider a family of compatible Feller semigroups in C(M (n) ) associated to laws of the n-point motion. Under some assumptions (Le Jan and Raimond, Ann. Probab. 32:1247-1315, 2004) there exists a stochastic flow of measurable mappings in M. We study the degeneracy of these semigroups such that the flow of mappings is foliated, i.e. each trajectory lays in a single leaf of the foliation a.s, hence creating a geometrical obstruction for coalescence of trajectories in different leaves. As an application, an averaging principle is proved for a first order perturbation transversal to the leaves. Estimates for the rate of convergence are calculated.
metadata.dc.description.abstractalternative: 
Subject: Fluxo estocástico
Feller, Semigrupos de
Folheações (Matemática)
Principio da média
Country: Países Baixos
Editor: Springer
Citation: Degenerate Semigroups And Stochastic Flows Of Mappings In Foliated Manifolds. Springer, v. 43, p. 461-480 OCT-2015.
Rights: fechado
Identifier DOI: 10.1007/s11118-015-9480-7
Address: http://link.springer.com/article/10.1007%2Fs11118-015-9480-7
Date Issue: 2015
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000365769100006.pdf383.74 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.